Subcritical Hopf bifurcation in the delay equation model for machine tool vibrations

Kalmar, Nagy T [Kalmár-Nagy, Tamás (Áramlástan, Elmél...), szerző]; Stepan, G [Stépán, Gábor (mechanika), szerző] Műszaki Mechanikai Tanszék (BME / GPK); Moon, FC

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: NONLINEAR DYNAMICS 0924-090X 26 (2) pp. 121-142 2001
  • SJR Scopus - Ocean Engineering: Q1
Azonosítók
Szakterületek:
    We show the existence of a subcritical Hopf bifurcation in the delay-differential equation model of the so-called regenerative machine tool vibration. The calculation is based on the reduction of the infinite-dimensional problem to a two-dimensional center manifold. Due to the special algebraic structure of the delayed terms in the nonlinear part of the equation, the computation results in simple analytical formulas. Numerical simulations gave excellent agreement with the results.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-26 06:59